# SDR SIMA20120507004

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,751 hours, 23,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE AFT AISLE CEILING EMERGENCY LIGHT AFT SIDE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT AISLE CEILING EMERGENCY LIGHT AFT SIDE IAW EMB 135 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
